MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1517/14740338.1.3.245

Медицинская библиотека · Expert opinion on drug safety · 2002

Treatment and prevention of aspirin-induced gastroduodenal ulcers and gastrointestinal bleeding.

Lanas Angel, Ferrández Angel

СтатьяОбзорПеревод в очереди

Аннотация

Aspirin use is associated with gastroduodenal mucosal damage and increased risk of upper gastrointestinal (GI) bleeding. Many aspirin users should receive prophylactic treatment since they often have several risk factors for upper GI complications. The best therapeutic approach for reducing GI toxicity in low-dose aspirin users is still ill-defined as only a few studies have focused on this problem. Omeprazole appears to be very effective in reducing both acute gastroduodenal mucosal damage and upper GI bleeding in the high-risk patient taking low-dose aspirin, but data with other anti-ulcer agents are lacking (misoprostol) or inconsistent (ranitidine) at present. The role of Helicobacter pylori is controversial in NSAID users, but there is now wide agreement that H. pylori infection increases mucosal damage and the risk of upper GI bleeding in low-dose aspirin users.

Для цитирования: Lanas Angel, Ferrández Angel. Treatment and prevention of aspirin-induced gastroduodenal ulcers and gastrointestinal bleeding.. Expert opinion on drug safety. 2002. DOI: 10.1517/14740338.1.3.245.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.